Monodromies at infinity of confluent A-hypergeometric functions

Kana Ando, Alexander Esterov, Kiyoshi Takeuchi

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We study the monodromies at infinity of confluent A-hypergeometric functions introduced by Adolphson [2]. In particular, we extend the result of [38] for non-confluent A-hypergeometric functions to the confluent case. The integral representation by rapid decay homology cycles proved in [9] will play a central role in the proof.

Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalAdvances in Mathematics
Volume272
DOIs
Publication statusPublished - 2015 Feb 6
Externally publishedYes

Keywords

  • A-hypergeometric functions
  • D-modules
  • Irregular singularities
  • Monodromy
  • Rapid decay homology

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Monodromies at infinity of confluent A-hypergeometric functions'. Together they form a unique fingerprint.

Cite this